Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Milky white discharge since starting Cerazette pill. Test results negative for thrush. Related to pill?

Hi I m 47 and I ve been experiencing a milky white discharge for 2 months since starting the Cerazette pill .It doesn t smell but it does seem similar to Thrush. It didn t respond to any thrush treatments and I ve been to the doctor for swabs last week but the results all come back negative (it s not thrush, bacterial vaginosis ). Would this be related to the pill? I have used it before with no such effects so I am very puzzled. I am unsure what to do next as it is a 24/7 problem and isn t improving. But the message with the test results was All clear, no action to be taken. Your advice would be appreciated! Thank you!
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Don't take tension as note down the side effect of Cerazette pill ie.desogestrel beside others as,
Changes in cervical secretion,
increase in the size of firbromyomata,
aggravation of endometriosis,
aggravation of certain vaginal infection .
As you stated that milky discharge without smell i.e this is cervical secretion without any infection.
If you are feeling uneasiness then stop the drug ,other wise you can continue it .
Good luck.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor